| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non critical issue with their device.Upon evaluation of the customer's device, stryker observed that their device would not power on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The root cause of the reported issue was determined to be the system pcb.It was determined that the device could not be repaired.The customer was notified and the device was archived then scrapped by stryker.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer's device, stryker observed that their device would not power on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.